MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, PIN DRIVER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBALANCE TKA, PIN DRIVER; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBALANCE TKA, PIN DRIVER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/04/2024, it was reported by a sales representative via (b)(4) that an ar-613-91 ibalance tka pin driver had the pin break off inside the pin driver and, therefore, was not able to be utilized during the second half of the procedure.The case continued, and another product from the second instrument set was used.There were no adverse effects on the patient.This was discovered during a procedure, with no reported patient harm.Additional information was received on 11/06/2024: this was discovered during a uni knee arthroplasty procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the pin hex's edges of ibalance¿ tka, pin driver had damaged.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manufactured date 04/2020.

Brand Name
IBALANCE TKA, PIN DRIVER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20797224
Report Number1220246-2024-08655
Device Sequence Number15142224
Product Code LXH
UDI-Device Identifier00888867116900
UDI-Public(01)00888867116900(11)200422(10)1392017
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, PIN DRIVER
Device Catalogue NumberAR-613-91
Device Lot Number1392017
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown